MAUDE Adverse Event Report: EXACTECH, INC. Equinoxe Shoulder System; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

EXACTECH, INC. Equinoxe Shoulder System; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 314-02-14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Insufficient Information (4580)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 11 years after a right total shoulder replacement, surgeon decided patient indications necessitated revision shoulder arthroplasty.Surgeon explanted in-situ implants: all poly glenoid, humeral head, replicator plate and torque defining screw.Surgeon implanted new replicator plate, torque defining screw and humeral head.Event is not related to the breakage of a device.Event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product not returning: hospital retains the products.No further information provided.
 
Additional Manufacturer Narrative
D10: concomitants: 2543128 300-10-15 - equinoxe replicator plate 1.5mm o/s 2628749 300-20-02 - equinox square torque define screw drive kit 2682596 310-02-50 - equinoxe, humeral head tall, 50mm (beta).

Brand Name
Equinoxe Shoulder System
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19621083
Report Number1038671-2024-02162
Device Sequence Number12883312
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2018
Device Catalogue Number314-02-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale